Metric Spaces of Bounded Analytical Functions

S. A. Makhmutov*, M. S. Makhmutova

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider classes of analytical functions that map the unit disk into itself. Functions of these classes can be described in terms of hyperbolic derivative and hyperbolic metric. Under an appropriate choice of the corresponding metrics, these classes are metric spaces. Functions of the hyperbolic classes considered generate composition operators from the Bloch space into classical spaces of analytical functions in the unit disk.

Original languageEnglish
Pages (from-to)750-759
Number of pages10
JournalJournal of Mathematical Sciences
Volume241
Issue number6
DOIs
Publication statusPublished - Sep 28 2019

Keywords

  • 30H05
  • 47B33
  • bounded analytical function
  • composition operator
  • hyperbolic derivative
  • hyperbolic metric

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Metric Spaces of Bounded Analytical Functions'. Together they form a unique fingerprint.

Cite this